# SDR FDEA201105241952

- Difficulty date: May 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 64,161 hours, 12,287 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 455-475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STATION 455 TO 475 X=27.5 SEAT TRACK FOUND CORROSION. CABIN LT STATION 455 TO 475 X=27.5 SEAT TRACK REMOVED AND REPLACED AS PER   SRM 51-31-01 REVISION 46. SEAT TRACK FABRICATED AS PER DRAWING ACA7713  REVISION D. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 112.
